# SDR P5CA0300976

- Difficulty date: October 28, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Engine: Ge CF680C
- Engine time: 5,482 hours, 967 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGE, ENG 4 FUEL VALVE, AFTER ENGINE START.  CYCLED NR 4 ENGINE FIRE HANDLE PER MM 26-21-00/01, FUEL VALVE RESET.  ENGINE WET BLEED, FOUND FUEL VALVE OPERATING NORMALLY.
